Advertisement

(Semi-) stability and limit theorems on general locally compact groups

  • Wilfried Hazod
  • Eberhard Siebert
Chapter
Part of the Mathematics and Its Applications book series (MAIA, volume 531)

Abstract

Chapter III is devoted to the investigation of (semi-) stability on general locally compact groups. One of the main aims is to show that the investigations frequently lead naturally to contractible groups, and hence — at least for real Lie groups — to the objects of the previous Chapters, to simply connected nilpotent Lie groups and — via the translation procedure of Chapter II — to vector spaces.

Keywords

Compact Group Compact Subgroup Compact Open Subgroup Convolution Semigroup Contractible Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References and comments for Chapter III

  1. [409]
    Siebert, E.: Contractive automorphisms on locally compact groups. Math. Z. 191, 73–90 (1986)MathSciNetzbMATHCrossRefGoogle Scholar
  2. [145]
    Hazod, W., Siebert, E.: Continuous automorphism groups on a locally compact group contracting modulo a compact subgroup and applications to stable convolution semigroups. Semigroup Forum 33, 111–143 (1986)MathSciNetzbMATHCrossRefGoogle Scholar
  3. [146]
    Hazod, W., Siebert, E.: Automorphisms on a Lie group contracting modulo a compact subgroup and applications to semistable convolution semigroups. J. Theoretical Probability 1, 211–226 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  4. [138]
    Hazod, W.: On some convolution semi-and hemigroups appearing as limit distributions of normalized products of group-valued random variables. In: Analysis on infinite-dimensional Lie groups, Marseille (1997), H. Heyer, J. Marion ed. 104–121. World Scientific (1998)Google Scholar
  5. [51]
    Dani, S. G., Shah, R.: Contraction subgroups and semistable measures on p-adic Lie groups. Math. Proc. Camb. Phil. Soc. 110, 299–306 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  6. [381]
    Shah, R.: Infinitely divisible measures on p-adic groups. J. Theoret. Probab. 4, 391–405 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  7. [382]
    Shah, R.: Semistable measures and limit theorems on real and p-adic groups. Mh. Math. 115, 191–213 (1993)zbMATHCrossRefGoogle Scholar
  8. [383]
    Shah, R.: Convergence-of-Types Theorems on p-adic algebraic groups. Probability measures on groups and related strutures XI. Proceedings Oberwolfach (1994). H. Heyer ed. 357–363, World Sientific (1995)Google Scholar
  9. [130]
    Hazod, W.: Probabilities on contractible locally compact groups: The existence of universal distributions in the sense of W. Doeblin. Ann. I. H. Poincaré 29, 339–356 (1993)MathSciNetzbMATHGoogle Scholar
  10. [72]
    Evans, S. N.: Local properties of Lévy processes on a totally disconnected group. J. Theoret. Probab. 2, 209–259 (1989)MathSciNetzbMATHCrossRefGoogle Scholar
  11. [194]
    Jaworski, W.: Contractive automorphisms of locally compact groups and the concentration function problem. J. Theoret. Probab. 10, 967–989 (1997)MathSciNetzbMATHCrossRefGoogle Scholar
  12. [195]
    Jaworski, W.: On shifted convolution powers and concentration functions in locally compact groups. (1999) To appear in: Contemp. Math.Google Scholar
  13. [409]
    Siebert, E.: Contractive automorphisms on locally compact groups. Math. Z. 191, 73–90 (1986)MathSciNetzbMATHCrossRefGoogle Scholar
  14. [2]
    Albeverio, S., Kaworski, W.: A random walk on p-adics — the generator and its spectrum. Stochastic Proc. Applications 53, 1–22 (1994)zbMATHCrossRefGoogle Scholar
  15. [446]
    Yasuda, K.: Additive processes on local fields. J. Math. Sci. Tokyo 3, 629–654 (1996)MathSciNetzbMATHGoogle Scholar
  16. [410]
    Siebert, E.: Semistable convolution semigroups and the topology of contraction groups. In: Probability measures on groups IX, Oberwolfach (1988). H. Heyer ed. Lecture Notes Math. 1379, 325–343 (1989)Google Scholar
  17. [102]
    Gorostiza, L. G: The central limit theorem for random motions of d-dimensional Euclidean space. Ann. Prob. 1, 603–612 (1973)MathSciNetzbMATHCrossRefGoogle Scholar
  18. [4]
    Baldi, P.: Lois stables sur les deplacements de Rd. In: Probability measures on groups. Proceedings Oberwolfach (1978). H. Heyer ed. Lecture Notes in Math. 706, 1–9 Springer (1979)Google Scholar
  19. [63]
    Drisch, T., Gallardo, L.: Stable laws on the diamond group. Unpublished manuscript (1985)Google Scholar
  20. [124]
    Hazod, W.: Probabilities on groups: Submonogeneous embedding and semistability. In: Contributions to Stochastics. W. Sendler ed. Physica Verlag, Heidelberg, 164–174 (1987)Google Scholar
  21. [424]
    Telöken, K.: A convergence of types theorem for contractible groups. Preprint (1996)Google Scholar
  22. [422]
    Telöken, K.: Grenzwertsätze für Wahrscheinlichkeitsmaße auf total unzusammenhängenden Gruppen. Dissertation. Univ. Dortmund (1996)Google Scholar
  23. [423]
    Telöken, K.: Limit theorems for probability measures on totally disconnected groups. Semigroup Forum 58, 69–84 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  24. [47]
    Dani, S. G., McCrudden, M.: Factors, roots and embeddability of measures on on Lie groups. Math. Z. 199, 369-385 (1988) Google Scholar
  25. [48]
    Dani, S. G., McCrudden, M.: On the factor sets of measures and local tightness of convolution semigroups over Lie groups. J. Theoret. Prob. 1, 357–370 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  26. [49]
    Dani, S. G., McCrudden, M.: Embeddability of infinitely divisible distributions on linear Lie groups. Invent. Math. 110, 237–261 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  27. [289]
    McCrudden, M.: An introduction to the embedding problem for probabilities on locally compact groups. In: Positivity in Lie Theory: Open problems. Hilgert et al. ed. 147–164. W. de Gruyter (1998)Google Scholar
  28. [422]
    Telöken, K.: Grenzwertsätze für Wahrscheinlichkeitsmaße auf total unzusammenhängenden Gruppen. Dissertation. Univ. Dortmund (1996)Google Scholar
  29. [45]
    Dani, S. G.: On automorphisms of connected Lie groups. Manuscripta Math. 74, 445–452 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  30. [46]
    Dani, S. G.: Actions on spaces of measures on Lie groups and convergence of types. Trudy Math. Steklov Inst. 216, 257-263 (1997) Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2001

Authors and Affiliations

  • Wilfried Hazod
    • 1
  • Eberhard Siebert
  1. 1.Mathematical DepartmentUniversity of DortmundDortmundGermany

Personalised recommendations